Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 22, No. 3, pp. 275-284 (2006)

{Ruled surfaces in Lorentz-Minkowski 3-spaces with non-degenerate second fundamental form

Dae Won Yoon

Gyeongsang National University

Abstract: In this paper, we study some properties of ruled surfaces with non-degenerate second fundamental form in a 3-dimensional Lorentz-Minkowski space related to its the Gaussian curvature, the second Gaussian curvature and the mean curvature.

Keywords: Gaussian curvature, second Gaussian curvature, mean curvature, ruled surface, minimal surface.

Classification (MSC2000): 53B25; 53C50

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition